MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. ALARIS PUMP MODULE AMBER INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. ALARIS PUMP MODULE AMBER INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2203-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: an invalid lot # of (10)19106851 was provided.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that an unspecified number of alaris pump module amber infusion sets experienced component separation.The following information was provided by the initial reporter: customer stated the product ¿broke into 2 pieces while fluid was running through it¿.Doe is (b)(6) 2020, and was stated the incident happened during use.Customer had no further information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of the model 2203-0500 infusion set breaking in two while using it could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 2203-0500 because an invalid lot number was provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
ALARIS PUMP MODULE AMBER INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10311940
Report Number9616066-2020-02276
Device Sequence Number16775643
Product Code FPA
UDI-Device Identifier07613203019200
UDI-Public7613203019200
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2203-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200626; 20200626; 20200626
Outcome Attributed to Adverse Event Other;